# SDR QXEA200301012

- Difficulty date: August 17, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,638 hours, 3,564 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2502 GENERATOR 2 OFF MESSAGE. PERFORMED CHECKLIST. RESET AUTO-MESSAGE DID NOT PRESIST. CYCLED ON AND OFF. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
